Truncated Gamow functions and the exponential decay law
Annales de l'I.H.P. Physique théorique, Tome 46 (1987) no. 2, pp. 131-153
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1987__46_2_131_0,
author = {Skibsted, Erik},
title = {Truncated {Gamow} functions and the exponential decay law},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {131--153},
year = {1987},
publisher = {Gauthier-Villars},
volume = {46},
number = {2},
mrnumber = {887144},
zbl = {0618.58029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1987__46_2_131_0/}
}
TY - JOUR AU - Skibsted, Erik TI - Truncated Gamow functions and the exponential decay law JO - Annales de l'I.H.P. Physique théorique PY - 1987 SP - 131 EP - 153 VL - 46 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1987__46_2_131_0/ LA - en ID - AIHPA_1987__46_2_131_0 ER -
Skibsted, Erik. Truncated Gamow functions and the exponential decay law. Annales de l'I.H.P. Physique théorique, Tome 46 (1987) no. 2, pp. 131-153. http://geodesic.mathdoc.fr/item/AIHPA_1987__46_2_131_0/